Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The computation of complex proper values and vectors of a real matrix with application to polynomials


Author: N. S. Mendelsohn
Journal: Math. Comp. 11 (1957), 91-94
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/S0025-5718-1957-0089500-7
MathSciNet review: 0089500
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. C. Aitken, ``On Bernoulli's numerical solution of algebraic equations,'' Roy. Soc. Edinburgh, Proc., v. 46, 1925-1926, p. 289-305.
  • [2] A. C. Aitken, ``Studies in practical mathematics. II. The evaluation of the latent roots and latent vectors of a matrix,'' Roy. Soc. Edinburgh, Proc., s. A, v. 57, 1937, p. 269-304.
  • [3] Heinz Rutishauser, Anwendungen des Quotienten-Differenzen-Algorithmus, Z. Angew. Math. Phys. 5 (1954), 496–508 (German). MR 0068314, https://doi.org/10.1007/BF01601216
  • [4] R. von Mises & H. Pollaczek-Geiringer, ``Practische Verfahren der Gleichungs-auflösung,'' Zeit. angew. Math. Mech., v. 9, 1929, p. 58-79 and 152-164.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1957-0089500-7
Article copyright: © Copyright 1957 American Mathematical Society